# SDR UIEA2025040300430

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Part number: 113T1665Y29
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RH, BROKEN SEAL ON ACCESS PANELS 661 LB AND 661 CB.( WING RH SEAL WAS REPLACED ON ACCESS PANEL 661LB, WING RH SEAL WAS REPLACED ON ACCESS PANEL 661CB IAW SRM 51-10-02-0G-0 PAR 9. NO FURTHER DEFECTS NOTED )
